MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, TIBIAL PREP TRAY, SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, TIBIAL PREP TRAY, SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, TIBIAL PREP TRAY, SIZE 6
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the bridge of the quick connect feature is broken, but did not break off.The bridge could not be measured due to the damage.A likely cause of the event is user-applied mechanical forces.
 
Event or Problem Description
On 12/14/2021, it was reported by a facility representative via sems that an ar-623-t6 tibial prep tray and an ar-623-6 keel punch are broken.This was discovered during a procedure.On (b)(6) 2021.

Brand Name
IBALANCE TKA, TIBIAL PREP TRAY, SIZE 6
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13841188
Report Number1220246-2022-04640
Device Sequence Number17587192
Product Code LXH
UDI-Device Identifier00888867214835
UDI-Public00888867214835
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, TIBIAL PREP TRAY, SIZE 6
Device Catalogue NumberAR-623-T6
Device Lot Number20641513
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown